MathSciNet Relay Station
MathSciNet bibliographic data
MR604045 (82i:58042) 58F11 (58F15)
Brin, M. I.; Feldman, J.; Katok, A. Bernoulli diffeomorphisms and group extensions of dynamical systems with nonzero characteristic exponents. Ann. of Math. (2) 113 (1981), no. 1, 159–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement